# SDR CALA2021122002412

- Difficulty date: December 20, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A300*
- Aircraft serial: 1474
- Aircraft time: 60,778 hours, 26,551 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Frame
- Part number: NA
- Condition: Gouged
- Location: Fr68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE FRAME HAS GOUGE AT FRAME 68 Y1292 REMOVED CORROSION CABIN FLOOR STRUCTURE FR68 Y1292 BEAM IAW SRM BFM SFR# 1027223 51-74-00 BLENDED AREA MEASURES L=1.5" W=1.250" D=0.019" ORIGINAL THICKNESS 0/155" REMAINING THICKNESS 0.136" FOUND OUT OF LIMITS IAW SRM 53-41-15-283-002. EMP: V933870 WC: 0018128 STA: ST ENG
